Illinois Journal of Mathematics

$L$-free groups

Roland Schmidt

Full-text: Open access

Abstract

Let $L$ be a lattice. A lattice is called $L$-free if it has no sublattice isomorphic to $L$. In this paper we study finite groups whose subgroup lattices are $L$-free for certain lattices $L$.

Article information

Source
Illinois J. Math., Volume 47, Number 1-2 (2003), 515-528.

Dates
First available in Project Euclid: 17 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258488169

Digital Object Identifier
doi:10.1215/ijm/1258488169

Mathematical Reviews number (MathSciNet)
MR2031337

Zentralblatt MATH identifier
1053.20021

Subjects
Primary: 20D30: Series and lattices of subgroups

Citation

Schmidt, Roland. $L$-free groups. Illinois J. Math. 47 (2003), no. 1-2, 515--528. doi:10.1215/ijm/1258488169. https://projecteuclid.org/euclid.ijm/1258488169


Export citation